# SDR UALA2012120406948

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 70,788 hours, 26,010 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Threshold
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBOARD CAME OFF.  FLOORBOARD OK. PLASTIC THRESHOLD BETWEEN UNDER CART FLOOR COVER AND GALLEY AREA RUBBER MAT PULLED UP AND TORN.  REMOVED DAMAGED THRESHOLD AND SECURED AREA WITH TAPE 20-DAY LIMIT.
